For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Vaginal Discharge/Infections
Brown discharge and BC pills
Posted on: 02/21/2008
hi, i am on birth control and have been since sept 07. jan 31, 2008 i started a normal period. on that sunday i started a new pack of pills. i have had lots of unprotected sex with my boyfriend and he ejaculates inside me. starting feb 18 2008, i started to have a brown discharge. first only when i wiped, now i have to wear a pad. it has also become more red mixed with the brown and slimey. help! Also i wanted to say i had a pap on feb 8 and everything was ok. what can this be? implantation bleeding that's lasting four days or just something that's happening right before my period? one more thing, took a preg test and it was neg. i still worry though!
You said you had a pap test, which only tests for cancer. If you did not explicitly talk about unprotected sex, and being tested for sexually transmitted infections, you were probably not tested. So I encourage you to go back to your doctor and discuss the brown discharge.